Title: Common Fixed Point Theorem for Ciric Type Quasi-Contractions in Rectangular b-Metric Spaces
Author(s): Shu-Fang Li, Fei He, Ning Lu
Pages: 586-595
Cite as:
Shu-Fang Li, Fei He, Ning Lu, Common Fixed Point Theorem for Ciric Type Quasi-Contractions in Rectangular b-Metric Spaces, Int. J. Anal. Appl., 17 (4) (2019), 586-595.

Abstract


The purpose of this paper is to give positive answers to questions concerning Ciric type quasi-contractions in rectangular b-metric spaces proposed in George et al. (J. Nonlinear Sci. Appl. 8 (2015), 1005-1013).

Full Text: PDF

 

References


  1. R. George, S. Radenovic, K. P. Reshma and S. Shukla, Rectangular b-metric space and contraction principles, J. Nonlinear Sci. Appl. 8 (2015), 1005-1013. Google Scholar

  2. H. S. Ding, V. Ozturk and S. Radenovic, On some new fixed point results in b-rectangular metric spaces, J. Nonlinear Sci. Appl. 8 (2015), 378-386. Google Scholar

  3. H. S. Ding, M. Imdad, S. Radenovic and J. Vujakovic, On some fixed point results in b-metric, rectangular and b-rectangular metric spaces , Arab. J. Math. Sci. 22 (2016), 151-164. Google Scholar

  4. J. R. Roshan, V. Parvaneh, Z. Kadelburg and N. Hussain, New fixed point results in b-rectangular metric spaces, Nonlinear Anal., Model. Control. 5 (2016), 614-634. Google Scholar

  5. D. W. Zheng, P. Wang, N. Citakovic, Meir-Keeler theorem in b-rectangular metric spaces, J. Nonlinear Sci. Appl. 10 (2017), 1786-1790. Google Scholar

  6. Z. D. Mitrovic, On an open problem in rectangular b-metric space, J. Anal. 25 (1) (2017), 135-137. Google Scholar

  7. Z. D. Mitrovic, R. George and N. Hussain, Some Remarks on Contraction Mappings in Rectangular b-metric Spaces, Bol. Soc. Paran. Mat., in press. Google Scholar

  8. Z. D. Mitrovic and S. Radenovic, A Common Fixed Point Theorem of Jungck in Rectangular b-metric spaces, Acta Math. Hungar. 153(2) (2017), 401-407. Google Scholar

  9. P. Sookprasert, P. Kumam, D. Thongtha and W. Sintunavarat, Extension of almost generalized weakly contractive mappings in rectangular b-metric spaces and fixed point results, Afr. Mat. 28 (2017), 271-278 Google Scholar

  10. N. Hussaina, V. Parvanehb, Badria A. S. Alamria, Z. Kadelburg, F-HR-type contractions on (α, η)-complete rectangular b-metric spaces, J. Nonlinear Sci. Appl. 10 (2017), 1030-1043. Google Scholar

  11. F. Gu, On some common coupled fixed point results in rectangular b-metric spaces, J. Nonlinear Sci. Appl. 10 (2017), 4085-4098. Google Scholar

  12. O. Ege, Complex valued rectangular b-metric spaces and an application to linear equations, J. Nonlinear Sci. Appl. 9 (2015), 1014-1021. Google Scholar

  13. Z. D.Mitrovic, S. Radenovic, The Banach and Reich contractions in bv(s)-metric spaces, J. Fixed Point Theory Appl. 19(4) (2017), 3087-3095. Google Scholar

  14. S. Aleksi´c, Z. D.Mitrovic, S. Radenovic, A fixed point theorem of Jungck in bv(s)-metric spaces, Period. Math. Hung., 77 (2) (2018), 224–231. Google Scholar